MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DUALOK LOCALIZATION WIRE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. DUALOK LOCALIZATION WIRE; BIOPSY INSTRUMENT
Catalog Number LW0107
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a breast localization wire procedure using the dualok wire.During the procedure, the device wire was broken and difficult to remove the wire from the patient.There was reported patient injury.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One radiographs image was provided and reviewed.Photographs of cc and ml right breast mammographs performed following wire localization.The submitted images show a fractured dualok wire.The distal portion of the wire is within the lower right breast entirely within the breast.The macrocalcifications that were targeted are not visible on this photograph which was taken some distance from the monitor.It is unclear how the location of the wire tip related to the calcifications.The proximal portion of the wire is intact.Therefore, the investigation is confirmed for the reported break as the wire was noted to be broken.A definitive root cause for the break could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (device, method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a breast localization wire procedure using the dualok wire.During the procedure, it was reported that end of the device wire was broken.It was further reported that the broken wire was still inside patient breast.There was reported patient injury.The current status of the patient is good.

Brand Name
DUALOK LOCALIZATION WIRE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24517062
Report Number2020394-2026-00601
Device Sequence Number18564926
Product Code GDF
UDI-Device Identifier00801741079757
UDI-Public(01)00801741079757(17)280531(10)REKT2079
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLW0107
Device Lot NumberREKT2079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown